A 25-year-old female asked:
Bloating 3 weeks after medical abortion (abortion pill)
i was cleared of the pregnancy feb 17 by the clinic but i still feel bloated and breast size hasnt subsided ?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 23 years experience
Bloating: Bloating often indicates a gastrointestinal problem. If you were taking narcotic pain medications after surgery this could be one possible explanation. If the bloating does not resolve then consider seeing a GI specialist for an evaluation. Also consider starting birth control to prevent pregnancy until you are ready
379 viewsAnswered >2 years ago
Last updated Feb 25, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.